Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes elevated BP along with dizziness and fatigue?

I have gone for years on BP medicine 25 mg of losartan. Suddenly my BP has shot up from 130/ 78 to 140/ 86. My doctors upped my losartan to 50 mg, and tthreedays ago added 20mg of HCZT. The last two days I’ve been really effected and I feel dizzy, lothargic, and very weak. Normally I run 3 to 4 miles 4 days a week and walk 2 -3 Miles a week. Now I feel like I couldn’t walk to the door, I also take Zetia 10mm and 20 mg of Lipitor.
Fri, 27 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

There is a chance that you are experiencing a side-effect of hydrochlorothiazide which is a diuretic and may cause weakness, fatigue and muscle pain in some individuals. You can discuss this with your physician and ask him to substitute HCTZ with a different antihypertensive.

I hope that answers your question. If you have any further questions please feel free to write. Thank you for choosing healthcare magic!

Regards,
Dr. Nazma.amman

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband is having BP problems. BP normally runs 150ish over 90ish, which I know is considered high. For about a month he has been having trouble...